# SDR AALA201705309059

- Difficulty date: May 29, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 48,149 hours, 24,130 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Punctured
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. TAILCONE EMERGENCY HANDLE RELEASE MECHANISM DECAL OVER DOOR SLOT HAS BEEN PUNCTURED. ACCOMPLISHED ADJ & TEST OF TAIL CONE RELEASE MECHANISM PER AMM 53-53-02 AND REPLACED AFT ENTRY DOOR WARNING DECAL AND EMERGENCY HANDLE COPPER WIRE & SEAL, FLT DECK TAIL CONE WARNING LIGHT IS OUT, SECURED TAIL CONE ACCESS DOOR.
